# SDR CALA2020121801397

- Difficulty date: December 17, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 4248
- Aircraft time: 69,363 hours, 28,690 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Part number: D5337239220400
- Condition: Damaged
- Location: Frames 35-36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA5330-05216 REV B OP 003 RT SIDE PRESSURE PANEL BETWEEN FR 35-3 6.  ACCOMPLISHED EA 5330-05216 REV B OP 003 RT SIDE PRESSURE PANEL BETWEEN FR 35-36.  THIS LOG PAGE WAS CREATED TO CORRECT ERROR ON LP 5613857, LOG WAS INCORRECTLY GENERATED AGAINST AIRCRAFT 4249.  CORRECT AIRCRAFT FOR EA ACCOMPLISHMENT IS 4248.
